# SDR HNAA2024122301232

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 43,740 hours, 40,115 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Faulted
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT BLEED 2 OVERTEMP DISPLAYED WHENEVER ENGINE,WING, STAB OPEN LIGHT ON PB. FOLLOWED BY WING A/I FAIL IN ICING CONDITION.  REMOVED AND REPLACED INLET AND OUTLET BLEED TEMP SENSORS IAW AMM 36-20-01. PERFORMED AMM 36-00-00. OPS AND LEAK CHECK GOOD. A/C  OK FOR SERVICE AT THIS TIME
